Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Missed periods, negative pregnancy test. Had taken mtp kit in the recent past. Reason?

HI, my wife had pregnancy of two weeks,she took medicine[ mtp kit] and bleeding occured for a month and then her menses got normal... after 3 months she got twise periods in november and then she took hormonal medicines and then again got normal periods now she had to have on 27 dec but its 10 days above and still no periods ...took pregnancy test it was negative.... what can be the reason for it...? please reply fast...
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
If harmone medicines are frequently used, it may cause the irregularities of the periods,and hence the doubt of pregnancy.
Other causes of irregular periods may be the anemia, or infection.
I advise you to consult a gynecologist for diagnosis and treatment. She may need to have MRI for diagnosis .
Ask her to take more of green leafy vegetables, pulses, sprouts,and protein rich foods to avoid such things.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor